MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0046-8177(97)90281-1

Медицинская библиотека · Human pathology · 1997

Subacute cutaneous lupus erythematosus arising in the setting of calcium channel blocker therapy.

Crowson A N, Magro C M

СтатьяПеревод пока не подготовлен

Аннотация

After 6 months to 5 years of calcium channel blocker (CCB) therapy for arterial hypertension, nine patients developed photoinduced annular or papulosquamous eruptions consonant clinically with subacute cutaneous lupus erythematosus (SCLE). Four patients were receiving diltiazem, four received verapamil, and one was taking nifedipine. Serology showed antinuclear antibodies (ANA) in seven of nine patients, anti-Ro antibodies in five, and anti-La antibodies in five, with three patients having only anti-La antibodies. Skin biopsy specimens in all nine patients were held to be characteristic of SCLE based on light microscopy, direct, and indirect immunofluorescence. The CCB was discontinued in all; in 8 patients in whom the CCB was stopped, the eruption resolved. A proposed mechanism by which the CCBs may have precipitated the eruptions is offered.

Для цитирования: Crowson A N, Magro C M. Subacute cutaneous lupus erythematosus arising in the setting of calcium channel blocker therapy.. Human pathology. 1997. DOI: 10.1016/s0046-8177(97)90281-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.